# SDR AALA991795

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 342648
- Condition: Failed
- Location: Cockpit
- Component: Grimes
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 100 - EN ROUTE JFK-LHR, FIRST OFFICERS GRIMES UTILITY LIGHT SHORTS OUT AND CAUSED SPARKS WHEN TOUCHED TO A METAL OBJECT.  POPPED UTILITY P31 CIRCUIT BREAKER ON OVERHEAD PANEL.  REPLACED FIRST OFFICERS GRIMES UTILITY LIGHT.  GROUND CHECK NORMAL OPERATION.  (M)
